Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26332
Title: A hierarchy of reverse bisimulations on stable configuration structures
Authors: Phillips, I
Ulidowski, I
First Published: Apr-2012
Citation: MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2012, 22 (2), pp. 333-372
DOI Link: 10.1017/S0960129511000429
ISSN: 0960-1295
Links: http://hdl.handle.net/2381/26332
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.